# SDR CA130215012

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 9 hours
- Engine: Pwc PW207D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Connector
- Condition: Disconnected
- Location: Elt Antenna
- Part time: 66 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) MIDWAY THROUGH NEW SHIP DELIVERY PROCESS, TECHS REMOVED THE AFT EXHAUST FAIRING PN 429-061-601-103, DESIGNATOR NR 700H, AND FOUND THAT THE ELT COAX CONNECTOR AND GROUND LANYARD WERE NOT CONNECTED AND WERE LAYING ON AND CONTACTING THE TAIL ROTOR DRIVE SHAFT JUST AFT OF THE FORWARD SNUBBER.  THE COAX CONNECTOR SLEEVE HAD CONTACTED THE TAIL ROTOR DRIVE SHAFT SLEEVE, THAT IS FOR THE SNUBBER CONTACT, AND SPUN UNTIL IT WORE ENOUGH AWAY IT FELL OFF AND WAS FOUND LAYING FORWARD OF THIS AREA, THE REST OF THE COAX CONNECTOR CONTINUED TO REST AGAINST THE TAIL ROTOR DRIVE SHAFT SLEEVE.  THE DRIVE SHAFT SLEEVE IS LIGHTLY MARKED WITH MATERIAL FROM THE COAX CONNECTOR, THERE IS NO WEAR MARKS THAT CAN BE FELT WITH A FINGER NAIL ON THE SLEEVE, NOR CAN YOU FEEL THE MATERIAL THAT PASSED ONTO THE SLEEVE.  THE GROUNDING LANYARD CONTACTED AND VERY LIGHTED SCUFFED THE SURFACE OF THE CARBON FIBER AREA JUST AFT OF THE METAL WEAR SLEEVE, AGAIN YOU CANNOT FEEL ANY WEAR MARKS OR STEPS WITH A FINGER NAIL. CSE REQUESTS PSE RECOMMENDATIONS CONCERNING THIS CONTACT TO THE TAIL ROTOR DRIVESHAFT AND DRIVESHAFT SLEEVE AREA, PLEASE ADVISE IF FURTHER INFORMATION IS REQUIRED.  THE NEW SHIP DELIVERY IS IN PROGRESS BUT NOT YET COMPLETED.
